Taiwanese Journal of Mathematics

NULL BOUNDARY CONTROLLABILITY FOR A FOURTH ORDER SEMILINEAR EQUATION

Hsiao-Fang Chou and Yung-Jen Lin Guo

Full-text: Open access

Abstract

We consider the null boundary controllability for a one-dimensional fourth order semilinear equation. We show that if the initial data is continuous and sufficiently small, then the fourth order semilinear equation is controllable.

Article information

Source
Taiwanese J. Math., Volume 10, Number 1 (2006), 251-263.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500403816

Digital Object Identifier
doi:10.11650/twjm/1500403816

Mathematical Reviews number (MathSciNet)
MR2186179

Zentralblatt MATH identifier
1098.93002

Subjects
Primary: 35A10: Cauchy-Kovalevskaya theorems 35K05: Heat equation 93C05: Linear systems 93C50

Keywords
null boundary controllability semilinear equation

Citation

Chou, Hsiao-Fang; Guo, Yung-Jen Lin. NULL BOUNDARY CONTROLLABILITY FOR A FOURTH ORDER SEMILINEAR EQUATION. Taiwanese J. Math. 10 (2006), no. 1, 251--263. doi:10.11650/twjm/1500403816. https://projecteuclid.org/euclid.twjm/1500403816


Export citation